MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Codes Operating System Becomes Nonfunctional (2996); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Log files from the system were retrieved and evaluated.This indicated that the system performed operating system updates on the day of the incident and that these updates were completed 1 hour after the problem occurred.Connection to the network on the day of the procedure resulted in updates being automatically downloaded and installed.The install of these os updates affected the use of the save function of the system during the procedure.The surgeon has confirmed that they use memory stick to transfer plans 90% of the time instead of pacs.They will use this method exclusively until advised differently.Retrospective reporting of issue following fda inspection documented internally in corresponding capa.
 
Event or Problem Description
Neuroinspire is the software in the neuromate robot system during surgery, where a patient was under general anesthetic there were issues with the plan functionality.1.Neuroinspire would not save plans with new series added.2.When neuroinspire was in recovery mode the original plan would not open.3.Unable to open any historic plans in neuroinspire.It support was provided enabling the neuroinspire session to be terminated, but plans could not be opened at all.The surgery was unable to proceed and therefore the surgery was cancelled.The surgeon needed to surgically close the patient up without being able to compete the planned surgery.This is being reported on the basis of the surgical intervention to close the patient at an unplanned stage of the surgery due to a malfunction of the device.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key22395292
Report Number3009108888-2025-00007
Device Sequence Number9190947
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown